# SDR REXA97183

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328PX
- Make and model: Saab SF340A
- Aircraft serial: 340A068
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5006227
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NOSE WHEEL SHIMMY ON TAKEOFF.  ABORTED TAKEOFF. CHANGED NOSE WHEEL TIRES.  S/N'S MAY95-1827 AND MAY95-0071.  (X)
